Mathematische Zeitschrift

, Volume 192, Issue 3, pp 339–346

Zonoids with minimal volume-product

  • Shlomo Reisner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barany, I., Lovasz, L.: Borsuk's theorem and the number of facets of centrally symmetric polytopes. Acta Math. Acad. Sci. Hung.40, 323–329 (1982)Google Scholar
  2. 2.
    Bolker, E.D.: A class of convex bodies. Trans. Am. Math. Soc.145, 323–345 (1969)Google Scholar
  3. 3.
    Bonnensen, T., Fenchel, W.: Theorie der konvexen Körper. Ergebnisse der Mathematik. Berlin: Springer 1934Google Scholar
  4. 4.
    Leichtweiss, K.: Konvexe Mengen. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  5. 5.
    Mahler, K.: Ein Minimalproblem für konvexe Polygone. Mathematica (Zutphen)B 7, 118–127 (1939)Google Scholar
  6. 6.
    Reisner, S.: Random polytopes and the volume-product of symmetric convex bodies. Math. Scand. To appearGoogle Scholar
  7. 7.
    Schneider, R.: Random polytopes generated by anisotropic hyperplanes. Bull. Lond. Math. Soc.14, 549–553 (1982)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Shlomo Reisner
    • 1
  1. 1.Dept. of Mathematics and School of Education of the Kibbutz MovementUniversity of HaifaHaifaIsrael

Personalised recommendations